Complete positivity of entropy and non-Bernoullicity for transformation groups

Volume 84 / 2000

Valentin Golodets, Sergey Sinel'shchikov Colloquium Mathematicum 84 (2000), 421-429 DOI: 10.4064/cm-84/85-2-421-429


The existence of non-Bernoullian actions with completely positive entropy is proved for a class of countable amenable groups which includes, in particular, a class of Abelian groups and groups with non-trivial finite subgroups. For this purpose, we apply a reverse version of the Rudolph-Weiss theorem.


  • Valentin Golodets
  • Sergey Sinel'shchikov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image